# SDR 98ZZZX6

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3046K
- Make and model: Beech A36
- Aircraft serial: E2362
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646226
- Condition: Worn
- Location: Nr 3 Cyl Exhaust
- Part time: 1,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 3 REMOVED DUE TO EXCESSIVE EXHAUST VALVE LEAKAGE DURING A COMPRESSION TEST.  EXHAUST VALVE STEM WAS FOUND WORN .023 INCH AT TIP OF STEM TO ABOUT THE CENTER OF STEM.  GUIDE WAS NOT WORN (NITRALOY).  NR 2 CYLINDER WAS REMOVED FOR ANOTHER REASON AND THE EXHAUST VALVE CHECKED OK.  NR 6 CYLINDER EXHAUST VALVE WAS REMOVED DUE TO EXCESSIVE WEAR AT 625.7 HOURS.
